Aa
A
A
Close
Avatar universal
Can't keep anything down, to include water
I woke up with a headache (not migrain) and took some advil for the pain, ever since I have been vomiting, even if I drink water, any advise?
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar universal
Did you take the advil on an empty stomach?? I know ,igraines can make anybody throw-up, but taking medicine on an empty stomach can certainly aggrevate the situation. My BF does this all the time...he never remembers to eat before taking medicine. Good luck, I hope ya get to feeling better.
Discussion is closed
Cancel
Comment
Avatar universal
The exact same thing happened to me a while ago. I ended up in the emergency room after a few days of not being able to eat or drink anything. The doctors there prescribed ulcer medication, which solved the problem very quickly.

However, it turns out the real problem what that the painkillers caused my pancreas to become inflamed, and that's what really caused the whole mess.

Needless to say, when I have a migraine, which is often enough, I make sure I eat at least a little can or yogurt, or a fruit before I take any advil.

Hope you're feeling better.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources